MathSciNet Relay Station
MathSciNet bibliographic data
MR2886657 42B15 (40A35 46S50)
Savaş, E.; Mohiuddine, S. A. $\overline\lambda$-statistically convergent double sequences in probabilistic normed spaces. Math. Slovaca 62 (2012), no. 1, 99–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement